Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Almost Finished PEP Follow up questions
Apr 12, 2013

Tomorrow I will be going into day 27. I am on truvada one a day and aluvia 8 a day which I take 4 pills every 12 hours. Hasnt been too bad, mostly stomach aches and some minor body aches but last week barely even notice it.. I had a couple questions

1. I missed my 12 hour dosage by 1 hour today, I presume that isnt the end of the world, been pretty good other wise with maybe 15 min late on other days here and there

2. 6 Week mark after is when I can get my first test is that correct? At that time if I post HIV Negative then it is a good sign but not out of the water until another check at 3 months correct?

3. Also at the 6 week mark if you test HIV Positive will that result be basically 100% or can it be off on the 6 week mark due to the meds?

Thanks

Response from Dr. Henry

This site deals exclusively with side effects from HIV treatment. IF the stomach aches are due to the Truvada those should resolve promptly once course of PREP is completed. KH



Previous
Red and Brown Spots after Combivir
Next
any surgeons provide discounted facial procedures

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement